Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Stopped medicines for white patch on tonsils, have swollen and tender jaw hinge. Could be due to tonsil problem?

I have been having problems with my left tonsil , and my allergies and sinus infections. It has a white patch on it, and has been hurting for about a month now. I had been taking amoxicillin and it stopped for a while, then came back. I noticed that my left jaw hinge was swollen and tender. This also stopped for a while then came back. But now it has a little pimple like on it. Could this be because of my tonsil problem?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

From the symptoms you have mentioned you seem to be getting an episode of acute tonsillitis which may have spread on to your jaw.
When i get a patient like this i would usually do these:
1.Since your tonsils were covered with a patch i would advice you take a throat swab for culture and sensitivity and start a proper antibiotic depending on the report.
2.I may advice you to take injectable medication for faster and more effective symptom relief
3. Get an endoscopy and CT PNS to further evaluate your sinus problem and give a proper treatment
4. Get an dental opinion regarding the jaw swelling to rule out any dental problem

meanwhile take only warm fluids
Hope you get well soon

Dr Sriram Nathan
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor